# SDR WWMA9700007

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 1036804
- Condition: Defective
- Location: Cabin
- Part time: 6,815 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE CABIN PRESSURE DUMPED AT 12,000 FT, 3,000 FT A MINUTE.  DESCENDED TO 10,000 AT .4  PRESSURE DIFFERENTIAL.  MAINTENANCE REPLACED THE CABIN AIR PRESSURE OUTFLOW SAFETY VALVE AND  PERFORMED OPERATIONAL CHECKS IAW SAAB AMM 21-30-00.
